Alert archive / Texas / Wind Advisories in 2005
Wind Advisory 7, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this wind advisory at Jul 19, 2005, 3:29 PM CDT for 4 counties in Texas. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Jul 19, 2005, 3:29 PM CDT (20:29 UTC)
- Expired
- Jul 20, 2005, 10:11 AM CDT
- In force
- 19 hr
- Issued by
- NWS Corpus Christi, TX
Counties Jim Wells County, TX, Kleberg County, TX, Nueces County, TX, San Patricio County, TX
The radar
The Corpus Christi radar (KCRP), 20 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 8.5 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1659 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 903 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KCRP 192059 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 331 PM CDT TUE JUL 19 2005 TXZ241>244-201200- /X.NEW.KCRP.WI.Y.0007.050719T2029Z-050720T1159Z/ JIM WELLS-KLEBERG-NUECES-SAN PATRICIO- INCLUDING THE CITIES OF...SINTON...ROBSTOWN...PORTLAND... PORT ARANSAS...MATHIS...KINGSVILLE...INGLESIDE...CORPUS CHRISTI... ARANSAS PASS AND ALICE 331 PM CDT TUE JUL 19 2005 ...A WIND ADVISORY IS IN EFFECT UNTIL 7 AM CDT WEDNESDAY... HURRICANE EMILY IS STILL FORECAST TO MAKE LANDFALL OVER NORTHEAST MEXICO EARLY WEDNESDAY MORNING. HOWEVER...SUSTAINED WINDS OF 25 TO 30 MPH FROM THE OUTER BANDS OF EMILY...AND WIND GUSTS AT OR IN EXCESS OF 40 MPH IN SQUALLS...WILL PRODUCE WINDY CONDITIONS OVER THE SOUTHEAST SECTIONS OF THE COASTAL BEND TONIGHT. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS 30 MPH OR MORE FOR MORE THAN ONE HOUR...OR WITH GUSTS OF 40 MPH OR MORE. SECURE LAWN FURNITURE...GARBAGE CANS...OR OTHER OBJECTS THAT COULD BE BLOWN AROUND BY THE STRONG WINDS. HIGH PROFILE VEHICLES...SUCH AS TRUCKS AND VANS...SHOULD DRIVE WITH EXTRA CAUTION ESPECIALLY IN AREAS OF RAIN AND SQUALLS. $$ GW/MJ
3 follow-up statements
000 WWUS74 KCRP 200335 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1030 PM CDT TUE JUL 19 2005 TXZ241>244-201159- /X.CON.KCRP.WI.Y.0007.000000T0000Z-050720T1159Z/ JIM WELLS-KLEBERG-NUECES-SAN PATRICIO- INCLUDING THE CITIES OF...SINTON...ROBSTOWN...PORTLAND... PORT ARANSAS...MATHIS...KINGSVILLE...INGLESIDE...CORPUS CHRISTI... ARANSAS PASS AND ALICE 1031 PM CDT TUE JUL 19 2005 ...THE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY... HURRICANE EMILY IS STILL FORECAST TO MAKE LANDFALL OVER NORTHEAST MEXICO TOWARD WEDNESDAY MORNING. HOWEVER...SUSTAINED WINDS OF 25 TO 30 MPH FROM THE OUTER BANDS OF EMILY...AND WIND GUSTS AT OR IN EXCESS OF 40 MPH IN SQUALLS...WILL PRODUCE WINDY CONDITIONS OVER THE SOUTHEAST SECTIONS OF THE COASTAL BEND OVERNIGHT. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS 30 MPH OR MORE FOR MORE THAN ONE HOUR...OR WITH GUSTS OF 40 MPH OR MORE. SECURE LAWN FURNITURE...GARBAGE CANS...OR OTHER OBJECTS THAT COULD BE BLOWN AROUND BY THE STRONG WINDS. MOTORISTS...ESPECIALLY HIGH PROFILE VEHICLES...SHOULD DRIVE WITH CAUTION TODAY. THE STRONG WINDS WILL MAKE DRIVING DIFFICULT AT TIMES. $$ GW/MJ/BB
000 WWUS74 KCRP 200941 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 437 AM CDT WED JUL 20 2005 TXZ240-245-246-202100- /X.EXB.KCRP.WI.Y.0007.000000T0000Z-050720T2100Z/ ARANSAS-DUVAL-REFUGIO- INCLUDING THE CITIES OF...ROCKPORT...REFUGIO AND BENAVIDES 437 AM CDT WED JUL 20 2005 ...A WIND ADVISORY IS IN EFFECT UNTIL 4 PM... HURRICANE EMILY IS MOVING ASHORE OVER THE NORTHEASTERN MEXICAN COAST THIS MORNING AND OUTER RAIN BANDS ARE BEGINNING TO MOVE INTO SOUTH TEXAS. SUSTAINED WINDS OF 20 TO 25 MPH WITH OCCASIONAL GUSTS TO 40 MPH IN SQUALLS CAN BE EXPECTED THROUGH THE EARLY AFTERNOON. A WIND ADVISORY IS ISSUED WHEN GUST TO 40 MPH ARE EXPECTED. SECURE LAWN FURNITURE...GARBAGE CANS...OR OTHER OBJECTS THAT COULD BE BLOWN AROUND BY THE STRONG WINDS. $$ TXZ241>244-202100- /X.EXT.KCRP.WI.Y.0007.000000T0000Z-050720T2100Z/ JIM WELLS-KLEBERG-NUECES-SAN PATRICIO- INCLUDING THE CITIES OF...SINTON...ROBSTOWN...PORTLAND... PORT ARANSAS...MATHIS...KINGSVILLE...INGLESIDE...CORPUS CHRISTI... ARANSAS PASS AND ALICE 437 AM CDT WED JUL 20 2005 ...THE WIND ADVISORY HAS BEEN EXTENDED UNTIL 4 PM... OUTER RAIN BANDS FROM HURRICANE EMILY WILL CONTINUE TO MOVE INTO SOUTH TEXAS THIS MORNING. ADDITIONAL SHOWERS AND EMBEDDED THUNDERSTORMS ARE EXPECTED TO DEVELOP THROUGH THE MORNING. SUSTAINED WINDS OF 20 TO 25 MPH WITH OCCASIONAL GUSTS TO 40 MPH IN SQUALLS CAN BE EXPECTED. $$ DUNN
000 WWUS74 KCRP 201511 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1010 AM CDT WED JUL 20 2005 TXZ240>246-201609- /X.CAN.KCRP.WI.Y.0007.000000T0000Z-050720T2100Z/ ARANSAS-DUVAL-JIM WELLS-KLEBERG-NUECES-REFUGIO-SAN PATRICIO- INCLUDING THE CITIES OF...SINTON...ROCKPORT...ROBSTOWN...REFUGIO... PORTLAND...PORT ARANSAS...MATHIS...KINGSVILLE...INGLESIDE... CORPUS CHRISTI...BENAVIDES...ARANSAS PASS AND ALICE 1010 AM CDT WED JUL 20 2005 ...THE WIND ADVISORY HAS BEEN CANCELLED... WINDS WILL CONTINUE AT 15 TO 25 MPH THIS MORNING AND INTO THE EARLY AFTERNOON HOURS WITH GUSTS OF 30 TO 35 MPH. HOWEVER...BRIEF GUSTS OVER 40 MPH REMAIN POSSIBLE THIS AFTERNOON IN SQUALLS AS RAIN BANDS WITH HURRICANE EMILY CONTINUE TO AFFECT THE AREA. $$ 94
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this wind advisory went out at Jul 19, 1:40 PM CDT, 1 hour 49 minutes earlier.
Area forecast discussion, Jul 19, 1:40 PM CDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
140 PM CDT TUE JUL 19 2005
.UPDATE...RAIN BANDS ARE AFFECTING THE EASTERN PORTIONS OF THE CWFA
AT THIS TIME. SPC HAS ISSUED A TORNADO WATCH FOR THE COASTAL
COUNTIES AND THE SOUTHERN RIO GRANDE PLAINS THROUGH 06Z TONIGHT.
WILL ISSUE UPDATE TO ZONES TO HEADLINE THE WATCH SHORTLY.
94
&&
.PREVIOUS DISCUSSION...
.UPDATE...OUTER RAIN BANDS ASSOCIATED WITH HURRICANE EMILY ARE NOW
AFFECTING THE OFFSHORE WATERS. SATELLITE LOOP SHOWS AN EXPANSION OF
THE STORM TO THE NORTH AS THESE BANDS DEVELOP. WITH THAT IN
MIND...HAVE RAISED POPS ABOUT 10 PERCENT ACROSS THE EAST AS THESE
BANDS SHOULD BE MOVING INLAND BY EARLY AFTERNOON. WILL ALSO MENTION
LOCALLY HEAVY RAINFALL POSSIBLE THIS AFTERNOON ACROSS THE COASTAL
BEND. DO NOT EXPECT THE HEAVIEST RAINFALL UNTIL TONIGHT AND DURING
THE DAY ON WEDNESDAY. STILL EXPECT THAT COASTAL FLOOD WATCH WILL
NEED TO BE UPGRADED LATER THIS AFTERNOON AS STORM TIDES REACH 3-4
FEET DUE TO INCREASING ONSHORE FLOW AND HIGH SWELLS OVER THE GULF.
TEMP FORECAST STILL LOOKS GOOD FOR TODAY AS THE WESTERN AREAS SHOULD
SEE ENOUGH SUNSHINE TO APPROACH 100 DEGREES. WILL ISSUE UPDATE TO
ZFP SHORTLY.
&&
.MARINE...EXPECT CONDITIONS OVER THE COASTAL WATERS TO RAPIDLY
DETERIORATE LATER THIS MORNING THROUGH THE EVENING HOURS AS SEAS AND
WINDS INCREASE WITH THE APPROACH OF HURRICANE EMILY. BUOY019 AND
BUOY020 CURRENTLY SHOW SEAS OF 6 FEET WHILE BUOY002 ON THE NORTH
SIDE OF THE STORM SHOWS SEA HEIGHTS OF 23 FEET WITH 13 SEC PERIOD.
WILL CONTINUE A RAPID INCREASE IN SEA HEIGHTS LATER THIS MORNING AND
DURING THE AFTERNOON...WITH 12-15 FOOT SEAS BY THIS EVENING. AS
SWELLS AND WINDS INCREASE...WILL HAVE TO CONSIDER RAISING COASTAL
FLOOD WATCH TO A WARNING AS 3-4 FOOT MEAN SEA LEVEL TIDES ARE STILL
EXPECTED...ALTHOUGH LOW ASTRONOMICAL TIDE AT PORT ARANSAS IS
FORECAST FOR 8PM. EXPECT THE MAIN FLOODING PROBLEMS TO OCCUR AS
TIDE LEVELS INCREASE OVERNIGHT. SMALL CRAFT ADVISORIES ARE NEEDED
FOR THE GULF FOR WINDS/SEAS TODAY AND FOR THE BAYS LATER THIS
EVENING FOR WINDS.
&&
.AVIATION...VFR CONDITIONS EXPECTED IN MOST LOCATIONS TODAY...WITH
MVFR CIGS DEVELOPING ACROSS THE COASTAL BEND THIS MORNING AS RAIN
BANDS FROM HURRICANE EMILY APPROACH THE COAST. THE HEAVIER
PRECIPITATION WILL CAUSE TEMPORARY LOWERING OF VSBYS BUT DO NOT
ANTICIPATE ANY LONGER DURATION CONCERNS. LIGHT NORTHEAST WINDS WILL
INCREASE DURING THE DAY AS THE STORM MOVES CLOSER TO THE AREA...WITH
BREEZY CONDITIONS EXPECTED ACROSS THE SOUTHERN COASTAL BEND.
&&
.PRELIMINARY POINT TEMP/POPS
CORPUS CHRISTI 93 79 86 78 91 / 60 70 80 60 40
VICTORIA 94 76 89 76 93 / 50 50 70 40 40
LAREDO 100 79 86 78 93 / 30 70 80 60 50
ALICE 96 77 86 77 93 / 60 70 80 60 40
ROCKPORT 93 81 85 80 91 / 60 70 70 40 40
COTULLA 98 77 89 76 95 / 20 50 70 50 40
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...TORNADO WATCH IS IN EFFECT FOR ARANSAS...CALHOUN...
DUVAL...JIM WELLS...KLEBERG...NUECES...REFUGIO AND SAN
PATRICIO COUNTIES UNTIL 11 PM.
COASTAL FLOOD WATCH IS IN EFFECT FOR FOR ARANSAS...CALHOUN...
KLEBERG...NUECES...REFUGIO AND SAN PATRICIO COUNTIES THROUGH
7 PM WEDNESDAY.
FLOOD WATCH IS IN EFFECT FOR WEBB...DUVAL...JIM WELLS...
KLEBERG...NUECES AND SAN PATRICIO COUNTIES UNTIL 7 PM
WEDNESDAY.
GM...SMALL CRAFT ADVISORY FOR ALL COASTAL WATERS.
&&
94/MJHazardous weather outlook, Jul 19, 2:40 PM CDT, 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 240 PM CDT TUE JUL 19 2005 TXZ229>234-239>247-201100- ARANSAS-BEE-CALHOUN-DUVAL-GOLIAD-JIM WELLS-KLEBERG-LA SALLE-LIVE OAK- MCMULLEN-NUECES-REFUGIO-SAN PATRICIO-VICTORIA-WEBB- 240 PM CDT TUE JUL 19 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT ...A COASTAL FLOOD WARNING IS IN EFFECT THROUGH WEDNESDAY... ...A TORNADO WATCH IS IN EFFECT UNTIL 100 AM CDT... ...A FLOOD WATCH IS IN EFFECT TONIGHT AND WEDNESDAY... HURRICANE EMILY CONTINUES TO MOVE TO THE WEST-NORTHWEST THROUGH THE WESTERN GULF OF MEXICO THIS AFTERNOON. THE OFFICIAL FORECAST TRACK CALLS FOR EMILY TO MAKE LANDFALL ALONG THE NORTHERN MEXICO COAST AROUND MIDNIGHT TONIGHT. RAIN BANDS ASSOCIATED WITH EMILY ARE ALREADY MOVING INLAND ACROSS THE MID TEXAS COAST AND THIS WILL CONTINUE THROUGH WEDNESDAY. WIND OF 25 TO 35 MPH WITH GUSTS TO TROPICAL STORM FORCE CAN BE EXPECTED THROUGH THE OVERNIGHT HOURS. RAIN BANDS WILL INCREASE INTO THE EVENING HOURS. MODERATE TO HEAVY RAINFALL WILL OCCUR OVERNIGHT AND AGAIN ON WEDNESDAY WITH RAINFALL AMOUNTS OF 2 TO 4 INCHES EXPECTED. ISOLATED AMOUNTS OF UP TO 6 INCHES WILL BE POSSIBLE MAINLY SOUTH OF A ROCKPORT TO FREER LINE THROUGH WEDNESDAY. IN ADDITION TO THE POTENTIAL FOR HEAVY RAINFALL...ISOLATED TORNADOES WILL ALSO BE POSSIBLE IN THE STRONGER STORMS OF THE OUTER BANDS. .DAYS TWO THROUGH SEVEN...(WEDNESDAY THROUGH MONDAY) THE REMNANT MOISTURE FROM EMILY WILL AFFECT THE AREA WEDNESDAY NIGHT AND THURSDAY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS FROM THIS MOISTURE WILL PRODUCE LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NEEDED FOR COASTAL LOCATIONS. JM
In the hours before
Special weather statement, Jul 19, 1:39 PM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 139 PM CDT TUE JUL 19 2005 TXZ240>247-200600- ARANSAS-CALHOUN-DUVAL-JIM WELLS-KLEBERG-NUECES-REFUGIO-SAN PATRICIO- 139 PM CDT TUE JUL 19 2005 ...A TORNADO WATCH IS IN EFFECT... THE NATIONAL WEATHER SERVICE HAS ISSUED A TORNADO WATCH VALID UNTIL 100 AM CDT WEDNESDAY MORNING. THE WATCH INCLUDES THE COUNTIES OF ARANSAS...CALHOUN...DUVAL...JIM WELLS...KLEBERG...NUECES...REFUGIO AND SAN PATRICIO. SOME CITIES INCLUDED IN THE WATCH ARE ALICE... ARANSAS PASS...BENAVIDES...CORPUS CHRISTI...INGLESIDE...KINGSVILLE... MATHIS...PORT ARANSAS...PORT LAVACA...PORT OCONNOR...PORTLAND... REFUGIO...ROBSTOWN...ROCKPORT...SEADRIFT AND SINTON. A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR TORNADOES TO OCCUR IN OR NEAR THE WATCH AREA. IF TORNADOES DO IN FACT DEVELOP OR ARE SPOTTED...THEN A TORNADO WARNING WILL BE ISSUED. EMERGENCY MANAGERS AND SPOTTER GROUPS SHOULD BE PREPARED FOR POSSIBLE ACTIVATION. RESIDENTS ACROSS SOUTH TEXAS SHOULD REMAIN ALERT AND BE READY TO QUICKLY ACT IF THREATENING WEATHER APPROACHES YOUR AREA. IF SEVERE WEATHER THREATENS YOUR AREA...THEN MOVE TO AN INTERIOR ROOM AND LAY DOWN ON THE FLOOR. IF CAUGHT OUTSIDE...LAY FLAT DOWN ON THE GROUND...PREFERABLY IN A DITCH OR OTHER LOW SPOT. NEVER TRY TO OUTRUN SEVERE WEATHER. STAY TUNED TO NOAA WEATHER RADIO FOR ADDITIONAL STATEMENTS OR POSSIBLE WARNINGS REGARDING THIS DEVELOPING WEATHER SITUATION. FOR THE LATEST WEATHER FORECASTS AND WARNINGS...CHECK OUR WEB SITE AT WWW.SRH.NOAA.GOV/CRP JR
Special weather statement, Jul 19, 1:57 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 157 PM CDT TUE JUL 19 2005 TXZ241>243-191945- JIM WELLS-KLEBERG-NUECES- 157 PM CDT TUE JUL 19 2005 ...STRONG THUNDERSTORMS WERE AFFECTING JIM WELLS...KLEBERG AND NUECES COUNTIES... AT 150 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTH OF ORANGE GROVE TO BISHOP...OR ALONG A LINE EXTENDING FROM 12 MILES NORTHEAST OF ALICE TO 9 MILES NORTH OF KINGSVILLE...MOVING SOUTHWEST AT 25 MPH. THESE STORMS WILL BE NEAR... LAKE ALICE BY 215 PM CDT. ALICE BY 220 PM CDT. BEN BOLT BY 225 PM CDT. WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. 87
Special weather statement, Jul 19, 2:43 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 243 PM CDT TUE JUL 19 2005 TXZ231-240-241-192045- DUVAL-JIM WELLS-LIVE OAK- 243 PM CDT TUE JUL 19 2005 ...STRONG THUNDERSTORMS WERE AFFECTING DUVAL...JIM WELLS AND LIVE OAK COUNTIES... AT 239 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LAKE CORPUS CHRISTI TO 10 MILES SOUTHEAST OF HEBBRONVILLE...OR ALONG A LINE EXTENDING FROM 8 MILES WEST OF MATHIS TO 10 MILES SOUTHEAST OF HEBBRONVILLE... MOVING WEST AT 20 MPH. THESE STORMS WILL BE NEAR... BENAVIDES BY 255 PM CDT. REALITOS BY 300 PM CDT. ANNAROSE BY 310 PM CDT. ROSITA BY 320 PM CDT. CLEGG BY 335 PM CDT. 5 MILES SOUTHEAST OF FREER BY 345 PM CDT. WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. 87
Special weather statement, Jul 19, 3:16 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 316 PM CDT TUE JUL 19 2005 TXZ243-244-192100- NUECES-SAN PATRICIO- 316 PM CDT TUE JUL 19 2005 ...A STRONG THUNDERSTORM WAS AFFECTING NUECES AND SAN PATRICIO COUNTIES... AT 311 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR TAFT...OR 9 MILES NORTH OF PORTLAND...MOVING WEST AT 25 MPH. THIS STORM WILL BE NEAR... TAFT SOUTHWEST BY 325 PM CDT. SINTON BY 335 PM CDT. ODEM BY 345 PM CDT. EDROY BY 355 PM CDT. WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. 87
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 11:40 AM CDT | Special Marine Warning | CRP | 65 min | |
| Jul 19, 1:36 PM CDT | Special Marine Warning | CRP | 84 min | |
| Jul 19, 2:37 PM CDT | Severe Thunderstorm Warning | CRP | Nueces, San Patricio | 28 min |
| Jul 19, 2:48 PM CDT | Special Marine Warning | CRP | 87 min | |
| Jul 19, 4:09 PM CDT | Special Marine Warning | CRP | 2 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.